# SDR QXEA2010092700556

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,353 hours, 23,185 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 116 S31-32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FRAME AT STA 116.000 LOWER ATTACH FLANGE AND SKIN LAP BETWEEN STR 31 AND 32L HAS MINOR CORROSION.  REMOVED 5 RIVETS TO FOM IAW SRM 51-42-05.  REMOVED CORROSION IAW SRM 51-21-00.  MEASURED AFFECTED AREA MIN MATERIAL REMAINING .044 REF NTM 51-00-02-250-801.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-20-15.  REMOVED FRAME FLANGE IAW RD 8/4-53-017CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-01-250-801.  FABRICATED FLANGE OF 2024-T3 .063 IAW RD 8/4-53-017 AND SRM 51-40-07.  TREATED AND PRIMED REPAIR IAW RD 8/4-53-017.  INSTALLED REPAIR IAW RD 8/4-53-017.  INSTALLED NEW RIVETS IAW SRM 51-40-05.  APPLIED EPPOXY ENAMEL FINISH TO REPAIR AREA IAW RD 8/4-53-017.  APPLIED CORROSION PREVENTATIVE COMPOUND IAW AMM 51-25-01-390-801.
